Ive been on 70mg of Vyvanse for about 4 months now after being on 60mg for over a year. I'm starting to feel like the Vyvanse isn't as effective as it use to be for me. I'm starting to bounce back and forth between my job tasks again with focusing difficulty and feeling like my brain can't think and make a decision on stuff. Is it possible for the medicine to not work after being on it. I've been on Vyvanse overall for like 3 years now.
When you have a vacation, consider taking some time off from the drug and also eat very nutritious foods very high in protein and magnesium, especially before bed. You will most likely feel very tired when you do not take the drug and would probably want to sleep all day. I've noticed that taking mini vacations from the drug helps with tolerance issues. If you did not take care of your nutrition as you were using this drug, that could also account for the hard decision making process and getting fog minded. Proper nutrition is essential for Vyvanse and other stimulant based medication to work effectively.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Mar 2012 • 1 answer
Posted 15 Jun 2013 • 2 answers
Posted 19 Jan 2014 • 1 answer
Posted 28 Sep 2015 • 2 answers
My son has been on Vyvanse 30mg for a few months, he started making unusual body movements, should I
Posted 18 days ago • 1 answer